# SDR AALA201801109019

- Difficulty date: January 7, 2018
- Submitted: January 16, 2018
- Operation: Air carrier
- Aircraft: N795AN
- Make and model: Boeing 777223
- Aircraft serial: 30257
- Aircraft time: 67,617 hours, 8,619 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Cockpit
- Stage of operation: NR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. RIGHT WINDOW SCREEN HOT/SHATTERED/BURNING SMELL. REMOVED AND REPLACED RIGHT HAND WINDOW PER AMM 56-11-01. OPERATIONS CHECK GOOD. NO DEFECTS NOTED.
